Alert archive / Oregon / Gale Warnings in 2011
Gale Warning 16, NWS Medford, OR
NWS Medford, OR issued this gale warning at Apr 29, 2011, 3:09 PM PDT. It took effect at Apr 30, 2011, 5:00 PM PDT. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 29, 2011, 3:09 PM PDT (22:09 UTC)
- In effect from
- Apr 30, 2011, 5:00 PM PDT
- Expired
- Apr 30, 2011, 10:46 PM PDT
- In force
- 6 hr
- Issued by
- NWS Medford, OR
The text
As transmitted, in the capitals the NWS used until 2016.
406 WHUS76 KMFR 292209 MWWMFR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 309 PM PDT FRI APR 29 2011 PZZ376-301115- /O.CAN.KMFR.SW.Y.0053.000000T0000Z-110430T0600Z/ /O.NEW.KMFR.SW.Y.0054.110429T2300Z-110501T0000Z/ /O.EXT.KMFR.SI.Y.0215.110429T2300Z-110501T0000Z/ /O.NEW.KMFR.GL.W.0016.110501T0000Z-110501T0600Z/ /O.NEW.KMFR.SE.W.0024.110501T0000Z-110501T0600Z/ WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA FROM 10 TO 60 NM- 309 PM PDT FRI APR 29 2011 ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT UNTIL 5 PM PDT SATURDAY... ...SMALL CRAFT ADVISORY FOR WINDS NOW IN EFFECT UNTIL 5 PM PDT SATURDAY... ...GALE WARNING IN EFFECT FROM 5 PM TO 11 PM PDT SATURDAY... ...HAZARDOUS SEAS WARNING IN EFFECT FROM 5 PM TO 11 PM PDT SATURDAY... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A HAZARDOUS SEAS WARNING...WHICH IS IN EFFECT FROM 5 PM TO 11 PM PDT SATURDAY. A GALE WARNING HAS ALSO BEEN ISSUED. THIS GALE WARNING IS IN EFFECT FROM 5 PM TO 11 PM PDT SATURDAY. IN ADDITION...A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS HAS BEEN ISSUED. THIS SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IS IN EFFECT UNTIL 5 PM PDT SATURDAY. THE SMALL CRAFT ADVISORY FOR WINDS IS NOW IN EFFECT UNTIL 5 PM PDT SATURDAY. * SEAS: PRIMARILY WESTERLY SWELL SEAS OF 7 TO 9 FEET AT 10 SECONDS WILL DECREASE TONIGHT TO 7 TO 8 FEET. SEAS WILL BECOME WIND WAVE DOMINATED SATURDAY MORNING...INCREASING TO 8 TO 11 FEET BY SATURDAY AFTERNOON...THEN DECREASING AGAIN TO SMALL CRAFT ADVISORY LATE SATURDAY EVENING. * WINDS: NORTHERLY WINDS WILL DECREASE BELOW SMALL CRAFT ADVISORY LATE THIS EVENING...INCREASING TO 20 TO 30 KT SATURDAY MORNING. WINDS WILL INCREASE TO 35 KT LATE SATURDAY AFTERNOON...DROPPING TO SMALL CRAFT ADVISORY WINDS LATE SATURDAY EVENING. * AREAS AFFECTED: THE STRONGEST WINDS AND HIGHEST SEAS WILL BE SOUTH OF GOLD BEACH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALL CRAFT. SMALL CRAFT CONDITIONS FOR WIND MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ356-301115- /O.CAN.KMFR.SW.Y.0053.000000T0000Z-110430T0600Z/ /O.CAN.KMFR.SI.Y.0215.110429T2300Z-110430T0400Z/ /O.NEW.KMFR.SI.Y.0216.110501T0000Z-110501T0600Z/ /O.NEW.KMFR.SW.Y.0054.110501T0000Z-110501T0600Z/ COASTAL WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA OUT 10 NM- 309 PM PDT FRI APR 29 2011 ...SMALL CRAFT ADVISORY FOR WINDS IN EFFECT FROM 5 PM TO 11 PM PDT SATURDAY... ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT FROM 5 PM TO 11 PM PDT SATURDAY... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A SMALL CRAFT ADVISORY FOR WINDS...WHICH IS IN EFFECT FROM 5 PM TO 11 PM PDT SATURDAY. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS HAS ALSO BEEN ISSUED. THIS SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IS IN EFFECT FROM 5 PM TO 11 PM PDT SATURDAY. * SEAS: WIND WAVE DOMINATED SEAS WILL INCREASE TO 8 TO 10 FEET LATE SATURDAY AFTERNOON...DECREASING BELOW SMALL CRAFT ADVISORY LATE SATURDAY EVENING. * WINDS: NORTHERLY WINDS WILL INCREASE LATE SATURDAY AFTERNOON TO 20 TO 30 KT. THE GUSTY WINDS WILL CONTINUE UNTIL LATE IN THE EVENING BEFORE DECREASING TO 15 TO 20 KT. * AREAS AFFECTED: THE STRONGEST WINDS AND HIGHEST SEAS WILL BE SOUTH OF GOLD BEACH AND BEYOND 5 NM OF SHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... SMALL CRAFT CONDITIONS FOR WIND MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALL CRAFT. && $$ PZZ370-301115- /O.CAN.KMFR.SW.Y.0053.000000T0000Z-110430T0600Z/ /O.NEW.KMFR.SI.Y.0216.110501T0000Z-110501T0600Z/ /O.NEW.KMFR.SW.Y.0054.110501T0000Z-110501T0600Z/ WATERS FROM FLORENCE TO CAPE BLANCO OR FROM 10 TO 60 NM- 309 PM PDT FRI APR 29 2011 ...SMALL CRAFT ADVISORY FOR WINDS IN EFFECT FROM 5 PM TO 11 PM PDT SATURDAY... ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT FROM 5 PM TO 11 PM PDT SATURDAY... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A SMALL CRAFT ADVISORY FOR WINDS...WHICH IS IN EFFECT FROM 5 PM TO 11 PM PDT SATURDAY. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS HAS ALSO BEEN ISSUED. THIS SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IS IN EFFECT FROM 5 PM TO 11 PM PDT SATURDAY. * SEAS: WIND WAVE DOMINATED SEAS WILL INCREASE TO 7 TO 8 FEET LATE SATURDAY AFTERNOON...DECREASING BELOW SMALL CRAFT ADVISORY LATE SATURDAY EVENING. * WINDS: NORTHERLY WINDS WILL INCREASE LATE SATURDAY AFTERNOON TO 20 TO 25 KT. THE GUSTY WINDS WILL CONTINUE UNTIL LATE IN THE EVENING BEFORE DECREASING TO 15 TO 20 KT. PRECAUTIONARY/PREPAREDNESS ACTIONS... SMALL CRAFT CONDITIONS FOR WIND MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALL CRAFT. && $$ PZZ350-301115- /O.CAN.KMFR.SW.Y.0053.000000T0000Z-110430T0000Z/ /O.NEW.KMFR.SI.Y.0216.110501T0000Z-110501T0600Z/ /O.NEW.KMFR.SW.Y.0054.110501T0000Z-110501T0600Z/ COASTAL WATERS FROM FLORENCE TO CAPE BLANCO OR OUT 10 NM- 309 PM PDT FRI APR 29 2011 ...SMALL CRAFT ADVISORY FOR WINDS IN EFFECT FROM 5 PM TO 11 PM PDT SATURDAY... ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT FROM 5 PM TO 11 PM PDT SATURDAY... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A SMALL CRAFT ADVISORY FOR WINDS...WHICH IS IN EFFECT FROM 5 PM TO 11 PM PDT SATURDAY. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS HAS ALSO BEEN ISSUED. THIS SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IS IN EFFECT FROM 5 PM TO 11 PM PDT SATURDAY. * SEAS: WIND WAVE DOMINATED SEAS WILL INCREASE TO 6 TO 7 FEET LATE SATURDAY AFTERNOON...DECREASING BELOW SMALL CRAFT ADVISORY LATE SATURDAY EVENING. * WINDS: NORTHERLY WINDS WILL INCREASE LATE SATURDAY AFTERNOON TO 15 TO 25 KT. THE GUSTY WINDS WILL CONTINUE UNTIL LATE IN THE EVENING BEFORE DECREASING TO 10 TO 20 KT. * AREAS AFFECTED: THE STRONGEST WINDS AND HIGHEST SEAS WILL BE BEYOND 5 NM OF SHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... SMALL CRAFT CONDITIONS FOR WIND MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALL CRAFT. && $$ SVEN HTTP://WWW.WEATHER.GOV/MEDFORD
4 follow-up statements
078 WHUS76 KMFR 300954 MWWMFR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 254 AM PDT SAT APR 30 2011 PZZ376-302200- /O.CON.KMFR.SI.Y.0215.000000T0000Z-110501T0000Z/ /O.CON.KMFR.SW.Y.0054.000000T0000Z-110501T0000Z/ /O.CON.KMFR.GL.W.0016.110501T0000Z-110501T0600Z/ /O.CON.KMFR.SE.W.0024.110501T0000Z-110501T0600Z/ WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA FROM 10 TO 60 NM- 254 AM PDT SAT APR 30 2011 ...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 5 PM PDT THIS AFTERNOON... ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT UNTIL 5 PM PDT THIS AFTERNOON... ...GALE WARNING REMAINS IN EFFECT FROM 5 PM THIS AFTERNOON TO 11 PM PDT THIS EVENING... ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT FROM 5 PM THIS AFTERNOON TO 11 PM PDT THIS EVENING... A HAZARDOUS SEAS WARNING REMAINS IN EFFECT FROM 5 PM THIS AFTERNOON TO 11 PM PDT THIS EVENING. A GALE WARNING REMAINS IN EFFECT FROM 5 PM THIS AFTERNOON TO 11 PM PDT THIS EVENING. A SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 5 PM PDT THIS AFTERNOON. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT UNTIL 5 PM PDT THIS AFTERNOON. * SEAS: SEAS WILL BECOME WIND WAVE DOMINATED LATE TODAY...INCREASING TO 8 TO 11 FEET BY THIS EVENING. SEAS WILL THEN DECREASE TO SMALL CRAFT ADVISORY LATE SATURDAY EVENING. * WINDS: WINDS WILL CONTINUE TO BLOW 20 TO 25 KT THIS MORNING. WINDS WILL INCREASE TO GALE WARNING LATE THIS AFTERNOON...DROPPING TO SMALL CRAFT ADVISORY WINDS LATE OVERNIGHT. * AREAS AFFECTED: THE STRONGEST WINDS AND HIGHEST SEAS WILL BE SOUTH OF GOLD BEACH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALL CRAFT. SMALL CRAFT CONDITIONS FOR WIND MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ350-356-370-302200- /O.CON.KMFR.SI.Y.0216.110501T0000Z-110501T0600Z/ /O.CON.KMFR.SW.Y.0054.110501T0000Z-110501T0600Z/ COASTAL WATERS FROM FLORENCE TO CAPE BLANCO OR OUT 10 NM- COASTAL WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA OUT 10 NM- WATERS FROM FLORENCE TO CAPE BLANCO OR FROM 10 TO 60 NM- 254 AM PDT SAT APR 30 2011 ...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT FROM 5 PM THIS AFTERNOON TO 11 PM PDT THIS EVENING... ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT FROM 5 PM THIS AFTERNOON TO 11 PM PDT THIS EVENING... A SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT FROM 5 PM THIS AFTERNOON TO 11 PM PDT THIS EVENING. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT FROM 5 PM THIS AFTERNOON TO 11 PM PDT THIS EVENING. * SEAS: WIND WAVE DOMINATED SEAS WILL SLIGHTLY INCREASE TO 8 TO 10 FEET LATE THIS AFTERNOON...DECREASING BELOW SMALL CRAFT ADVISORY OVERNIGHT. * WINDS: NORTHERLY WINDS WILL INCREASE LATE THIS AFTERNOON TO 20 TO 30 KT. THE GUSTY WINDS WILL CONTINUE UNTIL LATE IN THE EVENING BEFORE DECREASING TO 15 TO 20 KT. * AREAS AFFECTED: THE STRONGEST WINDS AND HIGHEST SEAS WILL BE SOUTH OF CAPE BLANCO AND BEYOND 5 NM OF SHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... SMALL CRAFT CONDITIONS FOR WIND MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALL CRAFT. && $$ HTTP://WWW.WEATHER.GOV/MEDFORD
763 WHUS76 KMFR 301617 MWWMFR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 917 AM PDT SAT APR 30 2011 PZZ376-010530- /O.CON.KMFR.SI.Y.0215.000000T0000Z-110501T0000Z/ /O.CON.KMFR.SW.Y.0054.000000T0000Z-110501T0000Z/ /O.CON.KMFR.GL.W.0016.110501T0000Z-110501T0600Z/ /O.CON.KMFR.SE.W.0024.110501T0000Z-110501T0600Z/ WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA FROM 10 TO 60 NM- 917 AM PDT SAT APR 30 2011 ...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 5 PM PDT THIS AFTERNOON... ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT UNTIL 5 PM PDT THIS AFTERNOON... ...GALE WARNING REMAINS IN EFFECT FROM 5 PM THIS AFTERNOON TO 11 PM PDT THIS EVENING... ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT FROM 5 PM THIS AFTERNOON TO 11 PM PDT THIS EVENING... A HAZARDOUS SEAS WARNING REMAINS IN EFFECT FROM 5 PM THIS AFTERNOON TO 11 PM PDT THIS EVENING. A GALE WARNING REMAINS IN EFFECT FROM 5 PM THIS AFTERNOON TO 11 PM PDT THIS EVENING. A SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 5 PM PDT THIS AFTERNOON. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT UNTIL 5 PM PDT THIS AFTERNOON. * SEAS: SEAS WILL BECOME WIND WAVE DOMINATED LATE TODAY... INCREASING TO 8 TO 11 FEET BY THIS EVENING. SEAS WILL THEN DECREASE TO SMALL CRAFT ADVISORY LATE SATURDAY EVENING. * WINDS: NORTH WINDS WILL INCREASE TO GALE FORCE LATE THIS AFTERNOON WITH GUSTS TO 40 KT. WINDS WILL EASE TO SMALL CRAFT ADVISORY LEVEL OVERNIGHT. * AREAS AFFECTED: THE STRONGEST WINDS AND HIGHEST SEAS WILL BE SOUTH OF GOLD BEACH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALL CRAFT. SMALL CRAFT CONDITIONS FOR WIND MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ356-010530- /O.EXT.KMFR.SI.Y.0216.110430T2100Z-110501T0600Z/ /O.EXT.KMFR.SW.Y.0054.110430T2100Z-110501T0600Z/ COASTAL WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA OUT 10 NM- 917 AM PDT SAT APR 30 2011 ...SMALL CRAFT ADVISORY FOR WINDS NOW IN EFFECT FROM 2 PM THIS AFTERNOON TO 11 PM PDT THIS EVENING... ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS NOW IN EFFECT FROM 2 PM THIS AFTERNOON TO 11 PM PDT THIS EVENING... THE SMALL CRAFT ADVISORY FOR WINDS IS NOW IN EFFECT FROM 2 PM THIS AFTERNOON TO 11 PM PDT THIS EVENING. THE SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IS NOW IN EFFECT FROM 2 PM THIS AFTERNOON TO 11 PM PDT THIS EVENING. * SEAS: WIND WAVE DOMINATED SEAS WILL SLIGHTLY INCREASE TO 8 TO 10 FEET EARLY THIS AFTERNOON...DECREASING BELOW SMALL CRAFT ADVISORY LEVELS OVERNIGHT. * WINDS: NORTH WINDS INCREASE EARLY THIS AFTERNOON TO 20 TO 30 KT. GUSTS TO 40 KT WILL OCCUR BEYOND 5 NM. THE GUSTY WINDS WILL CONTINUE UNTIL LATE EVENING THEN DECREASE TO 15 TO 20 KT LATE. * AREAS AFFECTED: THE STRONGEST WINDS AND HIGHEST SEAS WILL BE SOUTH OF CAPE BLANCO AND BEYOND 5 NM OF SHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... SMALL CRAFT CONDITIONS FOR WIND MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALL CRAFT. && $$ PZZ350-370-010530- /O.CON.KMFR.SI.Y.0216.110501T0000Z-110501T0600Z/ /O.CON.KMFR.SW.Y.0054.110501T0000Z-110501T0600Z/ COASTAL WATERS FROM FLORENCE TO CAPE BLANCO OR OUT 10 NM- WATERS FROM FLORENCE TO CAPE BLANCO OR FROM 10 TO 60 NM- 917 AM PDT SAT APR 30 2011 ...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT FROM 5 PM THIS AFTERNOON TO 11 PM PDT THIS EVENING... ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT FROM 5 PM THIS AFTERNOON TO 11 PM PDT THIS EVENING... A SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT FROM 5 PM THIS AFTERNOON TO 11 PM PDT THIS EVENING. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT FROM 5 PM THIS AFTERNOON TO 11 PM PDT THIS EVENING. * SEAS: WIND WAVE DOMINATED SEAS WILL SLIGHTLY INCREASE TO 8 TO 10 FEET LATE THIS AFTERNOON...DECREASING BELOW SMALL CRAFT ADVISORY LEVELS OVERNIGHT. * WINDS: NORTHERLY WINDS WILL INCREASE LATE THIS AFTERNOON TO 20 TO 30 KT. THE GUSTY WINDS WILL CONTINUE UNTIL LATE EVENING BEFORE EASING TO 15 TO 20 KT OVERNIGHT. * AREAS AFFECTED: THE STRONGEST WINDS AND HIGHEST SEAS WILL BE SOUTH OF CAPE BLANCO AND BEYOND 5 NM OF SHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... SMALL CRAFT CONDITIONS FOR WIND MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALL CRAFT. && $$ STAVISH HTTP://WWW.WEATHER.GOV/MEDFORD
082 WHUS76 KMFR 010217 MWWMFR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 717 PM PDT SAT APR 30 2011 PZZ376-010600- /O.CON.KMFR.GL.W.0016.000000T0000Z-110501T0600Z/ /O.CON.KMFR.SE.W.0024.000000T0000Z-110501T0600Z/ WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA FROM 10 TO 60 NM- 717 PM PDT SAT APR 30 2011 ...GALE WARNING REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING... ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING... A GALE WARNING REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING. A HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING. * SEAS: SEAS WILL BECOME WIND WAVE DOMINATED AND BE BETWEEN 8 TO 11 FEET. SEAS WILL THEN DECREASE TO SMALL CRAFT ADVISORY LATE THIS EVENING. * WINDS: NORTH GALES WITH GUSTS TO 40 KT CONTINUE THROUGH THIS EVENING. WINDS WILL EASE TO SMALL CRAFT ADVISORY LEVEL OVERNIGHT. * AREAS AFFECTED: THE STRONGEST WINDS AND HIGHEST SEAS WILL BE SOUTH OF GOLD BEACH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ350-356-370-010600- /O.CON.KMFR.SI.Y.0216.000000T0000Z-110501T0600Z/ /O.CON.KMFR.SW.Y.0054.000000T0000Z-110501T0600Z/ COASTAL WATERS FROM FLORENCE TO CAPE BLANCO OR OUT 10 NM- COASTAL WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA OUT 10 NM- WATERS FROM FLORENCE TO CAPE BLANCO OR FROM 10 TO 60 NM- 717 PM PDT SAT APR 30 2011 ...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING... ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING... A SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING. * SEAS: WIND WAVE DOMINATED SEAS WILL BE BETWEEN TO 8 TO 10 FEET INTO THIS EVENING...DECREASING BELOW SMALL CRAFT ADVISORY LEVELS OVERNIGHT. * WINDS: NORTH TO 20 TO 30 KT. GUSTS TO 40 KT WILL OCCUR BEYOND 5 NM. THE GUSTY WINDS WILL CONTINUE UNTIL LATE EVENING THEN DECREASE TO 15 TO 20 KT LATE. * AREAS AFFECTED: THE STRONGEST WINDS AND HIGHEST SEAS WILL BE SOUTH OF CAPE BLANCO AND BEYOND 5 NM OF SHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... SMALL CRAFT CONDITIONS FOR WIND MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALL CRAFT. && $$ HTTP://WWW.WEATHER.GOV/MEDFORD
234 WHUS76 KMFR 010546 MWWMFR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 1046 PM PDT SAT APR 30 2011 PZZ376-011200- /O.CAN.KMFR.GL.W.0016.000000T0000Z-110501T0600Z/ /O.CAN.KMFR.SE.W.0024.000000T0000Z-110501T0600Z/ /O.NEW.KMFR.SI.Y.0217.110501T0600Z-110501T1200Z/ /O.NEW.KMFR.SW.Y.0055.110501T0600Z-110501T1200Z/ WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA FROM 10 TO 60 NM- 1046 PM PDT SAT APR 30 2011 ...SMALL CRAFT ADVISORY FOR WINDS IN EFFECT UNTIL 5 AM PDT SUNDAY... ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT UNTIL 5 AM PDT SUNDAY... ...GALE WARNING IS CANCELLED... ...HAZARDOUS SEAS WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A SMALL CRAFT ADVISORY FOR WINDS...WHICH IS IN EFFECT UNTIL 5 AM PDT SUNDAY. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS HAS ALSO BEEN ISSUED. THIS SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IS IN EFFECT UNTIL 5 AM PDT SUNDAY. THE HAZARDOUS SEAS WARNING HAS BEEN CANCELLED. THE GALE WARNING HAS BEEN CANCELLED. * SEAS: SEAS OF AROUND 8 TO 9 FEET WITH DOMINANT PERIOD NEAR 9 SECONDS WILL CONTINUE OVERNIGHT AND GRADUALLY DIMINISH TOWARD MORNING. * WINDS: NORTH WINDS OF 15 TO 25 KNOTS WITH OCCASIONAL GUSTS TO 30 KNOTS WILL CONTINUE OVERNIGHT AND DIMINISH AROUND SUNRISE. * AREAS AFFECTED: THE STRONGEST WINDS AND HIGHEST SEAS WILL BE SOUTH OF GOLD BEACH. PRECAUTIONARY/PREPAREDNESS ACTIONS... SMALL CRAFT CONDITIONS FOR WIND MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALL CRAFT. && $$ PZZ356-011200- /O.CAN.KMFR.SI.Y.0216.000000T0000Z-110501T0600Z/ /O.CAN.KMFR.SW.Y.0054.000000T0000Z-110501T0600Z/ /O.NEW.KMFR.SI.Y.0217.110501T0600Z-110501T1200Z/ /O.NEW.KMFR.SW.Y.0055.110501T0600Z-110501T1200Z/ COASTAL WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA OUT 10 NM- 1046 PM PDT SAT APR 30 2011 ...SMALL CRAFT ADVISORY FOR WINDS IN EFFECT UNTIL 5 AM PDT SUNDAY... ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT UNTIL 5 AM PDT SUNDAY... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A SMALL CRAFT ADVISORY FOR WINDS...WHICH IS IN EFFECT UNTIL 5 AM PDT SUNDAY. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS HAS ALSO BEEN ISSUED. THIS SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IS IN EFFECT UNTIL 5 AM PDT SUNDAY. * SEAS: SEAS OF AROUND 8 TO 9 FEET WITH DOMINANT PERIOD NEAR 9 SECONDS WILL CONTINUE OVERNIGHT AND GRADUALLY DIMINISH TOWARD MORNING. * WINDS: NORTH WINDS OF 15 TO 25 KNOTS WITH OCCASIONAL GUSTS TO 30 KNOTS WILL CONTINUE OVERNIGHT AND DIMINISH AROUND SUNRISE. * AREAS AFFECTED: THE STRONGEST WINDS AND HIGHEST SEAS WILL BE SOUTH OF GOLD BEACH. PRECAUTIONARY/PREPAREDNESS ACTIONS... SMALL CRAFT CONDITIONS FOR WIND MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALL CRAFT. && $$ PZZ350-370-010700- /O.CAN.KMFR.SI.Y.0216.000000T0000Z-110501T0600Z/ /O.CAN.KMFR.SW.Y.0054.000000T0000Z-110501T0600Z/ COASTAL WATERS FROM FLORENCE TO CAPE BLANCO OR OUT 10 NM- WATERS FROM FLORENCE TO CAPE BLANCO OR FROM 10 TO 60 NM- 1046 PM PDT SAT APR 30 2011 ...SMALL CRAFT ADVISORY FOR WINDS IS CANCELLED... ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS CANCELLED THE SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS. THE SMALL CRAFT ADVISORY FOR WINDS HAS BEEN CANCELLED. WINDS AND SEAS HAVE DIMINISHED BELOW SMALL CRAFT CRITERIA AND ARE EXPECTED TO REMAIN SO THROUGH TOMORROW. $$ HTTP://WWW.WEATHER.GOV/MEDFORD
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Medford, OR wrote its last area forecast discussion before this gale warning went out at Apr 29, 2:00 PM PDT, 1 hour 9 minutes earlier.
Area forecast discussion, Apr 29, 2:00 PM PDT, 1 hour 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEDFORD OR
200 PM PDT FRI APR 29 2011
.SHORT TERM...A COOL AND MOIST NORTHWEST FLOW PREVAILS OVER THE
REGION THIS AFTERNOON. A FAST MOVING SHORT WAVE IS CURRENTLY MOVING
SOUTHEAST ACROSS SOUTHWEST OREGON AND WILL EXIT THE REGION THIS
EVENING. SHOWERS WILL END OVERNIGHT AS A DRIER NORTHERLY FLOW WILL
BEGIN TO DEVELOP OVER THE REGION LATER TONIGHT AND SATURDAY.
AN UPPER RIDGE JUST OFF THE COAST WILL BEGIN TO BUILD INTO THE
REGION SATURDAY THEN MOVE OVER THE AREA ON SUNDAY. AFTERNOON HIGH
TEMPS WILL RISE TO NEAR NORMAL SATURDAY THEN A LITTLE ABOVE NORMAL
SUNDAY.
HIGH PRESSURE WILL WEAKEN MONDAY AS A FRONT APPROACHES THE COAST.
THE FRONT WILL MOVE ONSHORE MONDAY MORNING THEN WEAKENS CROSSING THE
CASCADES MONDAY AFTERNOON. MOISTURE IS LIMITED WITH THIS SYSTEM SO
THE CHANCE OF MEASURABLE PRECIPITATION WILL REMAIN ON THE LOW SIDE.
.LONG TERM...TUESDAY TO FRIDAY. THE EXTENDED PERIOD WILL BE
GENERALLY WARM AND DRY. THE HIGHEST CONFIDENCE IN WARM TEMPERATURES
EXISTS FOR TUESDAY THROUGH THURSDAY...WITH VERY LITTLE VARIANCE IN
NAEFS ENSEMBLE GUIDANCE. THE WARMEST DAY WILL LIKELY BE THURSDAY
WITH 80 DEGREE TEMPERATURES FORECAST FOR THE ROGUE VALLEY...70S IN
THE UMPQUA BASIN...OVER THE EAST SIDE...AND IN NORTHERN CALIFORNIA.
60S ARE LIKELY ALONG THE COAST. OPERATIONAL MODELS ALL AGREE ON
850MB TEMPERATURES PEAKING AT 13C TO 16C ON THURSDAY. GUIDANCE
BEGINS TO DIVERGE SOME ON FRIDAY...WITH THE 12Z ECMWF INDICATING A
DEEP TROUGH APPROACHING THE COAST WITH THE GFS SUGGESTING ZONAL FLOW
AND NO PRECIPITATION...AND THE CANADIAN FEATURING A BROAD UPPER
RIDGE OVER THE PAC NW. THEREFORE...THE FORECAST FOR FRIDAY GENERALLY
REFLECTS POPS JUST BELOW CLIMO AND TEMPERATURES JUST ABOVE CLIMO.
&&
.AVIATION...LOCAL MVFR CIGS WITH SCATTERED RAIN/SNOW SHOWERS THROUGH
THIS EVENING. GENERALLY VFR CIGS/VSBYS OVERNIGHT. LOCAL MVFR CIGS
SOUTHWEST OREGON VALLEYS EARLY SATURDAY MORNING.
&&
.MFR WATCHES/WARNINGS/ADVISORIES...
OR...FROST ADVISORY FROM 3 AM TO 9 AM PDT SATURDAY FOR ORZ024-026.
CA...NONE.
PZ...SMALL CRAFT ADVISORY FOR WINDS UNTIL 9 PM PDT THIS EVENING FOR
PZZ356-376.
SMALL CRAFT ADVISORY FOR WINDS FROM 5 PM TO 11 PM PDT SATURDAY
FOR PZZ350-356-370.
SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS UNTIL 11 PM PDT THIS
EVENING FOR PZZ356-370-376.
SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS FROM 5 PM TO 11 PM PDT
SATURDAY FOR PZZ350-356-370.
SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS UNTIL 5 PM PDT THIS
AFTERNOON FOR PZZ350.
GALE WATCH FROM SATURDAY AFTERNOON THROUGH SATURDAY EVENING FOR
PZZ376.
SMALL CRAFT ADVISORY FOR WINDS FROM 8 AM TO 5 PM PDT SATURDAY
FOR PZZ376.
HAZARDOUS SEAS WARNING FROM 5 PM TO 11 PM PDT SATURDAY FOR
PZZ376.
SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS FROM 8 AM TO 5 PM PDT
SATURDAY FOR PZZ376.
RH/SK/SNHazardous weather outlook, Apr 29, 2:46 PM PDT, 23 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEDFORD OR 246 PM PDT FRI APR 29 2011 ORZ024-026-301600- EASTERN CURRY COUNTY AND JOSEPHINE COUNTY-JACKSON COUNTY- 246 PM PDT FRI APR 29 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST OREGON. .DAY ONE...TODAY AND TONIGHT A FROST ADVISORY HAS BEEN ISSUED EFFECTIVE FROM 3 AM PDT SATURDAY UNTIL 9 AM PDT SATURDAY MORNING. PLEASE SEE LATEST ADVISORY MESSAGE FOR FURTHER DETAILS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THE FROST ADVISORY CONTINUES UNTIL 9 AM PDT SATURDAY. OTHERWISE...NO SIGNIFICANT WEATHER IS EXPECTED DURING THIS PERIOD. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
The office that day
Everything else NWS Medford, OR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 29, 2:59 AM PDT | Small Craft Advisory for Winds | MFR | 38 hr | |
| Apr 29, 3:14 AM PDT | Frost Advisory | MFR | Curry, Jackson, Josephine | 28 hr |
| Apr 29, 3:09 PM PDT | Hazardous Seas Warning | MFR | 32 hr | |
| Apr 29, 3:09 PM PDT | Small Craft Advisory for Winds | MFR | 32 hr | |
| Apr 29, 3:09 PM PDT | Small Craft Advisory for Hazardous Seas | MFR | 32 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.